Bio Identity Creams

by Spavana L
(Bonita Springs Fl)

Hello Dear,
I'm writing to get some answers to my issues...I have taken bio-identity creams for the last 10 yrs, and have been truly satisfied. My doc has me on Progesterone, estrogen/estriol and dhea/testosterone from a wonderful pharmacy in the south.

Unfortunately, it's out of business:( So, he found a different compound pharmacist which I'm currently using their creams...hw, they're not as great as the prior pharmacy.
That being said, on New Yrs Eve, I felt this weird surge on my left arm that gave me a little lump as it appears, I have since experienced anxieties and head tension. So SCARY.

Have anyone experienced any such thing...(I hope not)?
Any feedback would be great.

Thank you
Spavana L

Comments for Bio Identity Creams

Click here to add your own comments

Jan 14, 2021
Bio Identity Creams
by: Joy

Hi Spavana L

The surge that you experienced could be due to switching progesterone creams as this often upsets things. If you are not using enough progesterone it will also upset things. If the cream is not as effective then please consider using a good quality progesterone cream such as Natpro. Please read the How to use progesterone cream page.

As you read through this website you will notice that we do not believe that any woman needs to take extra estrogen and testosterone. Excess estrogen will merely add to adverse symptoms and keep you in a permanent state of Estrogen Dominance. Not only does testosterone cause hair loss, acne etc it can also cause cardiovascular disease in both men and women see here.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...